@becsbuddy, Don't worry – I didn't take your remark about ill-temper that way at all. I'm sure that anyone attempting to converse with most medical professionals would need to curb their frustration from time to time.
I've got an idea for a new entertainment show called "Doctors Say the Darnedest Things." Despite the wonders of modern medicine I don't think Art Linkletter is available to host the show…bummer! Probably wouldn't fly anyway due to too narrow of an audience pool. Only doctors would understand the punch lines and they wouldn't likely find them amusing.
Just got off the phone with hospital. Hubby not calming down well at all. Still attacking staff frequently. I had two questions for them: Will the effects of the former incompatible meds likely be permanent or transient, and could the frequent Haldol shots be contributing to the problems.
She said they've quit the Haldol and gone to something else. Guess that's why I've not gotten more notification calls lately about the Haldol shots. I thought he was doing better.
Regarding any lasting effects from the incompatible meds she doesn't know. Question for Dr., next week.
Discharge not imminent.
As for bringing him home vs. warehousing him somewhere I'm between a rock and a hard spot. I think that if warehoused he will die within a month. If I bring him home I'll die within a month. Only a slight exaggeration…